# SDR FDKA200607164

- Difficulty date: July 15, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 10,346 hours, 9,760 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6069 MCO - THE CREW REPORTED A LANDING GEAR AIR/GROUND EICAS MESSAGE.  MAINTENANCE SERVICED NLG STRUT.
